# SDR MEX2004040

- Difficulty date: January 30, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N806AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Lt Eng Hyd Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING PUSH BACK, FOUND HYDRAULIC LEAKAGE ON THE LT ENGINE WHEN IT WAS STARTED.  AT REVISION WAS FOUND A BROKEN HYDRAULIC LINE, SUCH LINE WAS REPLACED BY AN ALTERNATE PN OF THE SAME PRESSURE CAPACITY AND SYSTEM TESTED IAW FIM.
